Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014, Special Issue (2013), Article ID 927024, 6 pages.
Absolute Stability of a Class of Nonlinear Singular Systems with Time Delay
This paper deals with the absolute stability for a class of nonlinear singular systems with time delay. By employing a new Lyapunov-Krasovskii functional with the idea of partitioning delay length, improved delay-dependent stability criteria are established. The resulting condition is formulated in terms of linear matrix inequalities (LMIs), which is easy to be verified by exiting LMI optimization algorithms. A numerical example is given to show the effectiveness of the proposed technique and its improvements over the existing results.
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 927024, 6 pages.
First available in Project Euclid: 6 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zeng, Hong-Bing; Chen, Gang; Xiao, Shen-Ping. Absolute Stability of a Class of Nonlinear Singular Systems with Time Delay. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 927024, 6 pages. doi:10.1155/2014/927024. https://projecteuclid.org/euclid.aaa/1412605760